# SDR AALA202111263249

- Difficulty date: November 25, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 75,816 hours, 9,755 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REST COMPARTMENT DOOR WILL NOT OPEN. ADJUSTED DOOR LATCH IAW AMM 25-29-01, OPS CHECK GOOD.
